MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-MONITOR, BP, AUTO, DIGITAL, ADULT

Medline Industries, LP MEDLINE; DBD-MONITOR, BP, AUTO, DIGITAL, ADULT
Model Number MDS1001
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "he can hear a hissing sound coming from the cuff and not getting accurate reading.There is an error message coming from the machine.".
 
Additional Manufacturer Narrative
The customer reported that he could hear a hissing sound coming from the cuff, was not getting accurate reading, and there was an error message coming from the machine; per the customer, no one was injured or impacted.Medline received one auto bp monitor in used condition, inserted 4 aa control batteries, and tested the sample using a fluke bp pump at 120/80 at 80 bpm and 150/100 at 80 bpm; the results were 121/79 at 80 bpm and 149/101 at 79 bpm, within acceptance criteria of 5+/- mmhg.The complaint was not confirmed, and the cause was unconfirmed defect, not confirmed with received sample.The monitor worked as intended, turned on/off as normal, and the cuff was properly inflated/deflated; based on the review of the details provided, medline was unable to confirm the complaint issue or that the product failed to meet specifications.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-MONITOR, BP, AUTO, DIGITAL, ADULT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL
Manufacturer Contact
shirisha mothe
three lakes drive
northfield, IL 60093--275
MDR Report Key50884040
Report Number1417592-2026-49933
Device Sequence Number15902489
Product Code DXN
UDI-Device Identifier00888277629656
UDI-Public00888277629656
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K193627
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberMDS1001
Device Catalogue NumberS2380404292
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/30/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2025
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown